Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.

Durham University

Department of Biosciences

Profile

Publication details for Dr Junli Liu

Davidson, FA, Xu, R & Liu, J (2002). Existence and uniqueness of limit cycles in an enzyme-catalysedreaction system. Applied Mathematics And Computation 127(2-3): 165-179.
  • Publication type: Journal Article
  • ISSN/ISBN: 0096-3003
  • Keywords: enzyme-catalysed; limit cycle; global stability

Author(s) from Durham